# SDR REXA201200132

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7736
- Aircraft time: 20,926 hours, 17,917 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED CAUTION AT 30 DEG DURING APPROACH.  SYSTEM DEFERRED.
